MathSciNet Relay Station
MathSciNet bibliographic data
MR1363010 (96k:16061) 16W20
Domokos, Mátyás Relatively free invariant algebras of finite reflection groups. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2217–2234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement